Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The minimum number of generators for inseparable algebraic extensions


Authors: M. F. Becker and S. MacLane
Journal: Bull. Amer. Math. Soc. 46 (1940), 182-186
DOI: https://doi.org/10.1090/S0002-9904-1940-07169-1
MathSciNet review: 0001218
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07169-1